International Journal of Head and Neck Surgery

Register      Login

VOLUME 6 , ISSUE 4 ( October-December, 2015 ) > List of Articles

CASE REPORT

Drug-induced Airway Hematoma

Vijeyta Dahiya, K Ramachandran, GM Divya, Faisal Muhammed

Citation Information : Dahiya V, Ramachandran K, Divya G, Muhammed F. Drug-induced Airway Hematoma. Int J Head Neck Surg 2015; 6 (4):187-189.

DOI: 10.5005/jp-journals-10001-1252

Published Online: 01-12-2015

Copyright Statement:  Copyright © 2015; Jaypee Brothers Medical Publishers (P) Ltd.


Abstract

How to cite this article

Divya GM, Dahiya V, Ramachandran K, Muhammed F. Drug-induced Airway Hematoma. Int J Head Neck Surg 2015;6(4):187-189.


PDF Share
  1. Spontaneous bilateral arytenoid hematoma in a patient on warfarin. Am J Emerg Med 1997 Nov;16(7):674-676.
  2. Upper airway obstruction by epiglottis and arytenoids hematoma in a patient treated with warfarin sodium. Auris Nasus Larynx 2010 Feb;37(1):114-116.
  3. Management of upper airway obstruction secondary to warfarin therapy: the conservative approach. J Laryngol Otol 2006 Feb;120(2):e12.
  4. Upper airway obstruction secondary to warfarin-induced sublingual hematoma. Arch Otolaryngol Head Neck Surg 1989 Jun;115(6):718-720.
  5. Upper-airway obstruction as a complication of oral anticoagulation therapy. Crit Care Med 1986 Sep;14(9):830-831.
  6. Retropharyngeal haematoma—an unusual bleeding site in an anticoagulated patient: a case report. Cases J 2008 Feb;1(1):294.
PDF Share
PDF Share

© Jaypee Brothers Medical Publishers (P) LTD.